Advertisement

Integral Equations and Operator Theory

, Volume 60, Issue 1, pp 13–36 | Cite as

Some Quadratically Hyponormal Weighted Shifts

  • George Exner
  • Il Bong JungEmail author
  • Dongwan Park
Article

Abstract.

In the study of the gaps between subnormality and hyponormality both quadratic hyponormality and the related property positive quadratic hyponormality have been considered, especially for weighted shift operators. In particular, these have been studied for shifts with the first two weights equal and with Bergman tail or recursively generated tail. In this article, we characterize the allowed first two equal weights for quadratic hyponormality with Bergman tail, and the allowed first two equal weights for positive quadratic hyponormality with recursively generated tail.

Mathematics Subject Classification (2000).

47B37 47B20 

Keywords.

Quadratically hyponormal positively quadratically hyponormal recursively generated weighted shift Bergman shift 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Birkhaueser 2007

Authors and Affiliations

  1. 1.Department of MathematicsBucknell UniversityLewisburgUSA
  2. 2.Department of MathematicsKyungpook National UniversityDaeguKorea
  3. 3.Department of MathematicsKeimyung UniversityDaeguKorea

Personalised recommendations